| Model Number |
310C25 |
| Medical Device Problem Codes |
Gradient Increase (1270); Off-Label Use (1494); Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
Pulmonary Valve Stenosis (2024)
| Date of Event |
12/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 11 years and 4 months post implant of this bioprosthetic mitral valve implanted in the pulmonary position of a 13 year old, a transcatheter pulmonary valve (tpv) was implanted valve-in-valve.The valve was replaced due to moderate stenosis with elevated gradients.It was reported that the leaflets appeared thickened and immobile.No additional adverse patient effects were reported. .